# SDR VNAA0102006

- Difficulty date: February 11, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Aircraft time: 14,913 hours, 13,276 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501122803
- Part serial: 6779
- Condition: Failed
- Location: Cabin
- Part time: 14,644 hours, 13,256 cycles
- Component: Power Supply, 501122803
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY POWER SUPPLY UNITS WOULD NOT TEST.  THE AIRCRAFT WAS FERRIED TO PIT WHERE MAINTENANCE INSPECTED AND REPLACED BOTH EMERGENCY POWER SUPPLY UNITS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL TESTS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
